# SDR RAIA00201037

- Difficulty date: January 31, 2002
- Submitted: February 3, 2002
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 14,281 hours, 13,805 cycles
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Propeller
- Part number: B5JFR36C1103DE
- Part serial: 951245
- Condition: Inoperative
- Part time: 12,589 hours, 13,668 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5596-STL- LEFT HAND PROPELLER HEAT FAILED DURING CLIMB. MAINTENANCE REMOVED AND REPLACED THE LEFT HAND PROPELLER, LEAK AND OPS CK OK.
